# SDR AALA20170213007

- Difficulty date: February 9, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 73,599 hours, 11,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN OVER LEFT AFT DOOR HAS A MISSING LENS COVER.  REINSTALLED LENS IAW AMM 33-51-04. OPS CHECKED GOOD.
